# SDR USAA002053

- Difficulty date: December 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gusset
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOSE GEAR ACTUATOR ATTACH GUSSET.   CORRECTIVE ACTION: REPLACED PART PER SRM 51-30-3 & 51-10-1
